On bifurcation for semilinear elliptic Dirichlet problems and the Morse-Smale index theorem

Portaluri, Alessandro, Waterstraat, Nils (2013) On bifurcation for semilinear elliptic Dirichlet problems and the Morse-Smale index theorem. Journal of Mathematical Analysis and Applications, 408 (2). pp. 572-575. ISSN 0022-247X. (doi:10.1016/j.jmaa.2013.06.037)

PDF - Author's Accepted Manuscript
Download (181kB) Preview
[img]
Preview
Official URL
http://www.dx.doi.org/10.1016/j.jmaa.2013.06.037

Abstract

We study bifurcation from a branch of trivial solutions of semilinear elliptic Dirichlet boundary value problems on star-shaped domains, where the bifurcation parameter is introduced by shrinking the domain. In the proof of our main theorem we obtain in addition a special case of an index theorem due to S. Smale.

Item Type: Article
DOI/Identification number: 10.1016/j.jmaa.2013.06.037
Additional information: Imported from arXiv
Subjects: Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Nils Waterstraat
Date Deposited: 03 Nov 2015 16:09 UTC
Last Modified: 29 May 2019 16:15 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/51396 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year